MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE HANDLE KIT; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE HANDLE KIT; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2-CHK
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction

Brand Name
UROLIFT 2 IMPLANT CARTRIDGE HANDLE KIT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton 94588
CA   94588
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key25780149
Report Number3015181082-2026-00052
Device Sequence Number21234467
Product Code PEW
UDI-Device Identifier10814932021470
UDI-Public(01)10814932021470(11)250717(17)270717(10)73G2500652(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUL2-CHK
Device Lot Number73G2500652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown